# SDR DXTA2011100604747

- Difficulty date: October 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N716QS
- Make and model: Gulstm 200
- Aircraft serial: 148
- Aircraft time: 3,591 hours, 2,296 cycles
- Engine: Pwc PW306A
- Engine time: 3,591 hours, 2,295 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Engine
- Part number: 31B518002
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AT ABOUT 600 FT, HAZY TYPE SMOKE AND FUMES IN THE COCKPIT.   COULD NOT TELL WHERE ALL THE SMOKE WAS COMING FROM BUT SOME SEEMED TO BE COMING FROM THE COCKPIT FLOOR.  AFTER LANDING, THE SMOKE AND FUMES STAYED WITH US TILL THE ENGINES WHERE SHUTDOWN AND CABIN DOORS WHERE OPENED.  COULD NOT REALLY SAY FOR SURE THE TYPE OF FUMES BUT IT WAS ENOUGH TO FEEL IT IN OUR EYES AND THROAT'S.  REMOVED AND REPLACED NR 2 ENGINE.  PERFORMED FUNCTIONAL CHECKS, OPS & LEAK CHECKED AND 5 POINT CALIBRATION RUN WITH NO DEFECTS NOTED. ALL WORK DONE IAW EMM 71-00-00 AND AMM 71-00-00.
